Numerical solution of nonlinear systems by a general class of iterative methods with application to nonlinear PDEs

Malik Zaka Ullah, Fazlollah Soleymani, A. S. Al-Fhaid. Numerical solution of nonlinear systems by a general class of iterative methods with application to nonlinear PDEs. Numerical Algorithms, 67(1):223-242, 2014. [doi]

Authors

Malik Zaka Ullah

This author has not been identified. Look up 'Malik Zaka Ullah' in Google

Fazlollah Soleymani

This author has not been identified. Look up 'Fazlollah Soleymani' in Google

A. S. Al-Fhaid

This author has not been identified. Look up 'A. S. Al-Fhaid' in Google